Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had 2 stents inserted in the artery. Having persistent cough since then. Cause?

I have had 2 Xience v Stents place in my artery and since that I have had a chronic cough that I can get rid of. I had the first stint put in and we thought at the time that I had the flu because I had flu like symthoms I have received a z pack from my doctor and some cough medicine and it seem to be ok at the time 2 weeks later I had the same kind of stint put in and it started all over again and I have been on cough medicine ever since. My primary doctor thinks that it is from the medicine that is on the stints.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi , WElcome to HCM ,
few cardiac medicine can cause cough also , like ACE inhibitor group of medicine ,
so first find out are you on any of this medicine like ramipril , enalapril etc ,
do following thing to reduce cough
take plain water steam inhalation daily 2 to 3 times ,
avoid cold drinks , cold water ,
do warm water gargles ,
do regular walking ,
if still persist cough consult your cardiologist and get evaluated for cough .
take care
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor